Doctor insights on:
Feeling Fidgety When Tired
Quitting methadone that I've been on for 2 years. On day 4. Can't sleep at all, feeling so restless but tired. What could I do to be able to sleep?
Opioid Withdrawal: It's likely that you are going through withdrawal from the methadone. After all, it is an opioid. The symptom will likely pass in time, but I'd recommend you discuss this with your doctor. There are medications that can help ease the withdrawal symptoms. Some people also benefit from doing some deep breathing and energy tapping to ease withdrawal. ...Read more
Had a colonoscopy two days ago and ever since then I have been feeling really weak and tired? Is this normal? Also legs have been feeling restless?
That is unusual: Typically colonoscopy does not cause any such problems. It is possible you had too much of a bowel prep activity (? Severe diarrhea) which can cause dehyderation or electrolyte imbalance. Please hyderate your self with lots of lquids and a pinch of extra salt in your food or drink lots of soups or electrolyte solutions for a couple of days, then you should be fine. Do inform your doctor who did colo. ...Read more
My throat muscles? Underneath my chin constantly feel like they're tired or overworked or restless. And nothing relieves the feeling
Bruxism: Sometimes this is a symptom of bruxism. Have an oral surgeon or dentist assess you for bruxism. ...Read more
Dizzy, feeling out of it, thoughts are numb or bad, sweating, feeling over heated, nauseated, restless, but tired. Anxiety?
Lately I've been so exhausted, tired, and restless. Accompanied with a mild fever, mild nausea, and feeling anxious. It's been a couple of weeks now.
Too tired 24/7. Restless and long sleep. Can't eat because feeling nauseated. Headaches and stomach pain below ribs. Bad taste in my mouth. Burning feet. Foggy thinking. What's going on?
See details: Then see a doctor and be evaluated for any underlying physical causes first. ...Read more
My entire life, my left arm has given me very uncomfortable feelings. It'll feel heavy, restless, fatigue, immobile, cold, hot, all at the same time.
Many options: Many treatments help anxiety: lifestyle changes, exercise, cognitive-behavioral therapy & perhaps medication. Your doctor can help you monitor changes in symptoms while you target the anxiety with behaviors (e.g., exercise, mindfulness, meditation, reducing alcohol, gaining social support) and explore therapy. Checklists help measure the response to treatments. ...Read more
My boyfriend have been sleeping well this few week with a min of 8h. But during the day, he still feel very restless and tired. What is wrong with him?
Fatigue: My advice is to see a doctor for a thorough evaluation. There are many possible explanations for your symptoms. ...Read more
I just took my 1st (3mg) of Lunesta (eszopiclone) last night. I was quick to get tired. Then I was restless all night. (3hrs sleep) do I keep taking it? I'm so tire
No simple answer: Lunesta (eszopiclone) has a quick onset but fairly short duration of action & might not help maintain sleep. Also, Lunesta (eszopiclone) and Klonopin, while different chemically, act on the same benzodiazapine receptors in the brain. Tolerance or dependence on Klonopin can cross over to Lunesta (eszopiclone). Also, insomnia is a common side effect of Vyvance. You need to see a psychiatrist or sleep specialist about this. ...Read more
I'm in my late 30s and I am tired all the time. I nap daily and my sleep is restless, waking up 2-4 am hours and go to sleep late afternoon. Its been this way over 10 years. Why?
My legs are tired and restless I can't get comfortable and they feel like they wanna move but when I walk they feel like they want to stop?
? restless legs: If I am reading your question correctly, when you are lying down, your legs feel strange and keep you from getting you comfortable, yet when you start walking the feeling goes away. If this is the case, then you have a fairly textbook case of restless legs syndrome (rls). A neurologist should be readily able to treat this with one of the several meds that are approved and work in this condition. ...Read more
Why is it that when I take tramadol that my muscles feel restless and I feel happy and then after awhile I start to get really tired and down then I like crash and go to sleep?
Tramadol: Tramadol is a pain med that has properties of both an opiate and antidepressant. The antidepressant effect can make you anxious and the opiate effect can cause sedation and crashing. Discuss your problem with the prescriber, use the lowest dose possible for the shortest time. You are too young to become dependent on pain meds. ...Read more
I have been having restless legs for a week, been very tired, and my urine has had a strong bad sent and also has been cloudy.?
I am waking up tired, plus fatigue during the day, all day, jerking head when I lay down plus restless body and legs, when resting, weepy at times, .
Maybe 2 things: The blue mood and fatigue make me wonder about depression; but then, you might also have insomnia, poor interests/concentration/appetite, guilty feelings, or anxiety/short fuse. The non-restful mornings make me wonder if you have a sleep disorder like either restless legs syndrome or sleep apnea. Your fp would probably be the best one to help you quickly sort out this combination of symptoms. ...Read more
Our son age 6 has insomnia, takes avg 2 hrs to fall asleep. Takes 5mg melatonin & 1mg guanfacine. Very restless and can't calm himself even if tired.?
Help him get to slee:
First address sleep hygiene issues, making sure he gets in bed with lights down, television, cell phone and radio off. Additionally try some warm mild before bed (loaded with serotonin that will promote sleep. If he snores loudly, he may need a sleep study and his tonsils/adenoids evaluated.
He sounds like the typical adhd boy, and the melatonin can go to 3 mg/night. However i'd keep tenex (guanfacine). ...Read more
This is my second day on Zoloft (sertraline) and I feel restless and tired. I'm also. Having heart palpitations will this go away soon?
Yes it will: It may take a couple of weeks for your body to get adjusted to the antidepressant. Initial symptoms Include an increase in anxiety, nausea, diarrhea and restlessness. If you stick to your prescribed regimen those initial symptoms will go away. Good luck with your treatment and remember it may take about 4-6 weeks before you start to see changes in your mood with the antidepressant-don't give up! ...Read more